Cureus · 2025
Concurrent Thyroiditis and Hypophysitis in a Patient Receiving Dual Immune Checkpoint Inhibitor Therapy for Metastatic Melanoma.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Darapu Hima, Kormanis Aryn E
Аннотация
Immune checkpoint inhibitors (ICIs), particularly when used in combination regimens, are associated with a broad range of immune-related adverse events (irAEs), including endocrinopathies. We present a case of a 53-year-old male patient with metastatic melanoma treated with a combination of ipilimumab and nivolumab who developed concurrent thyroiditis and hypophysitis. Although this co-occurrence is uncommon, it is clinically significant. A key learning point from this case is the importance of accurate interpretation of laboratory findings. Our patient was transitioning from the hyperthyroid phase of subacute thyroiditis to hypothyroidism and simultaneously developed central hypothyroidism due to hypophysitis. This overlap created a diagnostic challenge that could have been misinterpreted without careful correlation of the laboratory findings, a solid understanding of how ICIs can cause diverse endocrinopathies, and awareness of the typical phases of thyroiditis. Clinical context played a critical role in correctly identifying concurrent thyroiditis and central hypothyroidism due to hypophysitis. This case highlights the importance of timely recognition of ICI-induced endocrinopathies and careful interpretation of labs, especially when multiple endocrinopathies coexist.